Alert archive / Indiana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 115, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at May 7, 2012, 3:43 PM EDT for Delaware County, Randolph County, Indiana. It was in force for 47 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 7, 2012, 3:43 PM EDT (19:43 UTC)
- Expired
- May 7, 2012, 4:30 PM EDT
- In force
- 47 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Delaware County, IN, Randolph County, IN
The radar
The Indianapolis radar (KIND), 105 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 7, 3:45 PM EDT | HAIL 1 | Muncie, IN | ON THE WEST SIDE OF MUNCIE. |
| May 7, 3:48 PM EDT | HAIL 0.88 | Muncie, IN | AT INDIANA 67 AND COUNTY ROAD 100 N. |
| May 7, 3:53 PM EDT | HAIL 0.88 | Muncie, IN | |
| May 7, 4:00 PM EDT | HAIL 0.25 | Albany, IN | HAIL SLIGHTLY LARGER THAN PEA SIZE. REPORT RELAYED BY MEDIA. |
| May 7, 4:08 PM EDT | HAIL 1 | 5 N Parker City, IN | REPORTED RELAYED VIA MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.7 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 807 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 961 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
537
WUUS53 KIND 071943
SVRIND
INC035-135-072030-
/O.NEW.KIND.SV.W.0115.120507T1943Z-120507T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
343 PM EDT MON MAY 7 2012
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DELAWARE COUNTY IN EAST CENTRAL INDIANA...
NORTHWESTERN RANDOLPH COUNTY IN EAST CENTRAL INDIANA...
* UNTIL 430 PM EDT
* AT 340 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MUNCIE...AND MOVING NORTHEAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
SELMA...
EATON...
PARKER CITY...
ALBANY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4008 8542 4023 8555 4039 8531 4038 8523
4037 8521 4031 8521 4031 8515 4023 8507
TIME...MOT...LOC 1943Z 236DEG 13KT 4021 8539
WIND...HAIL 60MPH 1.00IN
$$
DRT4 follow-up statements
671
WWUS53 KIND 071952
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
352 PM EDT MON MAY 7 2012
INC035-135-072030-
/O.CON.KIND.SV.W.0115.000000T0000Z-120507T2030Z/
DELAWARE-RANDOLPH-
352 PM EDT MON MAY 7 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DELAWARE AND
NORTHWESTERN RANDOLPH COUNTIES UNTIL 430 PM EDT...
AT 350 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER
MUNCIE...MOVING NORTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
SELMA...EATON...PARKER CITY AND ALBANY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4008 8542 4023 8555 4039 8531 4038 8523
4037 8521 4031 8521 4031 8515 4023 8507
TIME...MOT...LOC 1952Z 236DEG 13KT 4023 8535
WIND...HAIL 60MPH 1.00IN
$$
DRT926
WWUS53 KIND 072003
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
403 PM EDT MON MAY 7 2012
INC035-135-072030-
/O.CON.KIND.SV.W.0115.000000T0000Z-120507T2030Z/
DELAWARE-RANDOLPH-
403 PM EDT MON MAY 7 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DELAWARE AND
NORTHWESTERN RANDOLPH COUNTIES UNTIL 430 PM EDT...
AT 359 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MUNCIE...MOVING NORTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
EATON...PARKER CITY AND ALBANY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4008 8542 4023 8555 4039 8531 4038 8523
4037 8521 4031 8521 4031 8515 4023 8507
TIME...MOT...LOC 2003Z 236DEG 13KT 4025 8531
WIND...HAIL 60MPH 1.00IN
$$
DRT290
WWUS53 KIND 072016
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
416 PM EDT MON MAY 7 2012
INC035-072026-
/O.CAN.KIND.SV.W.0115.000000T0000Z-120507T2030Z/
DELAWARE-
416 PM EDT MON MAY 7 2012
...THE SEVERE THUNDERSTORM WARNING FOR DELAWARE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4020 8516 4021 8522 4031 8522 4031 8521
4031 8515 4023 8507
TIME...MOT...LOC 2016Z 236DEG 13KT 4028 8526
$$
INC135-072030-
/O.CON.KIND.SV.W.0115.000000T0000Z-120507T2030Z/
RANDOLPH-
416 PM EDT MON MAY 7 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
RANDOLPH COUNTY UNTIL 430 PM EDT...
AT 413 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES
SOUTHWEST OF DUNKIRK...MOVING NORTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHWESTERN RANDOLPH COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4020 8516 4021 8522 4031 8522 4031 8521
4031 8515 4023 8507
TIME...MOT...LOC 2016Z 236DEG 13KT 4028 8526
WIND...HAIL 60MPH 1.00IN
$$
JAS273
WWUS53 KIND 072026
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
426 PM EDT MON MAY 7 2012
INC135-072036-
/O.EXP.KIND.SV.W.0115.000000T0000Z-120507T2030Z/
RANDOLPH-
426 PM EDT MON MAY 7 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN RANDOLPH COUNTY
WILL EXPIRE AT 430 PM EDT/330 PM CDT/...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4020 8516 4021 8522 4031 8522 4031 8521
4031 8515 4023 8507
TIME...MOT...LOC 2026Z 236DEG 13KT 4030 8522
$$
JASWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 2:27 PM EDT, 1 hour 16 minutes earlier.
Area forecast discussion, May 7, 2:27 PM EDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 227 PM EDT MON MAY 7 2012 .UPDATE... THE SYNOPSIS...NEAR TERM AND SHORT TERM SECTIONS HAVE BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 224 PM EDT MON MAY 7 2012 A FRONTAL SYSTEM IS EXPECTED TO MOVE THROUGH THE AREA TONIGHT. IN THE WAKE OF THIS SYSTEM...HIGH PRESSURE IS EXPECTED TO BUILD IN FOR THE REST OF THE WEEK. ANOTHER FRONTAL SYSTEM MAY MOVE INTO THE AREA BY THE WEEKEND. HIGH PRESSURE WILL RETURN BY EARLY NEXT WEEK. && .NEAR TERM /REST OF THIS AFTERNOON AND TONIGHT/... ISSUED AT 224 PM EDT MON MAY 7 2012 SHOULD START TO SEE CONVECTION DEVELOP SOON OVER EASTERN ILLINOIS/WESTERN INDIANA AHEAD OF COLD FRONT AND VORTICITY CENTER AS CONVECTIVE TEMPERATURES ARE CLOSE TO BEING REACHED. OVERALL...SEVERE THREAT APPEARS LIMITED AS LAPSE RATES AND DEEP SHEAR ARE POOR...BUT HEAVY RAIN STILL A CONCERN WITH PRECIPITABLE WATERS WELL ABOVE NORMAL. SHORT TERM MODELS SUGGEST COLD FRONT WILL BE ABOUT HALF WAY THROUGH THE FORECAST AREA BY EARLY THIS EVENING. WILL GO WITH LIKELY POPS FOR AREAS STILL EXPECTED TO BE IN THE WARM SECTOR BY THEN... AND CHANCE POPS BEHIND THE FRONT. FRONT EXPECTED TO CLEAR THE AREA BY 080600Z-080700Z...SO WILL CUT OFF THE POPS AFTER THAT TIME. PROGGED LOW LEVEL THICKNESSES GENERALLY SUPPORT THE GFS MOS LOWS TONIGHT...SO NO SIGNIFICANT ADJUSTMENTS TO THE GUIDANCE PLANNED. && .SHORT TERM /TUESDAY THROUGH THURSDAY/... ISSUED AT 224 PM EDT MON MAY 7 2012 LOOKS LIKE A RATHER QUIET PERIOD WEATHER WISE AS MODEL DATA INDICATE SURFACE HIGH PRESSURE WILL BUILD SLOWLY INTO THE LOCAL AREA FROM THE NORTHERN PLAINS. ONLY ITEM OF INTEREST APPEARS TO BE A SHORT WAVE TROUGH THAT THE MODELS INDICATE WILL DROP SOUTHEAST THROUGH THE AREA ON WEDNESDAY. NOT A LOT OF DEEP MOISTURE OR INSTABILITY ASSOCIATED WITH THIS FEATURE...AND MODELS ARE DRIER WITH THIS FEATURE TODAY THAN THEY WERE YESTERDAY. WILL RETAIN SOME SMALL CHANCE POPS FOR SHOWERS DURING THE DAY WEDNESDAY AS FEATURE WILL BE COMING THROUGH DURING PEAK HEATING. OTHERWISE...WILL KEEP THE REST OF THE SHORT TERM DRY. BASED ON PROGGED LOW LEVEL THICKNESSES...THE GFS MOS TEMPERATURE GUIDANCE LOOKS PRETTY GOOD. NO MAJOR ADJUSTMENTS TO THE GUIDANCE ARE PLANNED. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... ISSUED AT 220 PM EDT MON MAY 7 2012 THE EXTENDED WILL START OF DRY WITH NEAR NORMAL TEMPERATURES UNDER HIGH PRESSURE. THEN A COLD FRONT AND TRAILING UPPER TROUGH SHOULD BRING SHOWER CHANCES PRORESSIVELY SOUTHEASTWARD ACROSS CENTRAL INDIANA SATURDAY THROUGH SUNDAY NIGHT. NEAR NORMAL TEMPERATURES ARE EXPECTED TO CONTINUE THROUGH THE WEEKEND. WENT WITH CENTRAL REGION INITIALIZATION EXCEPT FOR MINOR TWEAKS TO POPS. && .AVIATION /DISCUSSION FOR THE 07/15Z TAF UPDATES/... ISSUED AT 1255 PM EDT MON MAY 7 2012 RAPID REFRESH RELECTIVITY ALONG WITH MODELS ARE SUGGESTING THUNDERSTORMS WILL BREAK OUT THIS AFTERNOON...AND WITH 60 PERCENT ZONE POPS THROUGH 00Z THIS EVENING...WILL KEEP TEMPO THUNDERSTORM GROUPS IN FOR ALL THE TAF SITES. OTHERWISE...MOSTLY VFR CONDITIONS EXPECTED EXCEPT IN THUNDERSTORMS WHEN THERE COULD BE SOME MVFR CEILINGS AND OR VISIBILITIES. LOW PRESSURE WAVE ACROSS SOUTHERN INDIANA EXPECTED TO SLIDE EAST ACROSS SOUTHEASTERN PARTS OF CENTRAL INDIANA THIS AFTERNOON. THE ASSOCIATED FRONT WILL BE EAST OF THE WESTERN TERMINALS AROUND ISSUANCE TIME AND IND AND BMG AROUND 20Z. THERE STILL COULD BE SOME LINGERING POST-FRONTAL EVENING SHOWERS. THEN...TRAPPED LOW LEVEL MOISTURE BELOW AN INVERSION WILL LIKELY RESULT IN MVFR OR WORSE CEILINGS THROUGH 15Z WHEN MODELS INDICATE SCATTERING VFR. WINDS WILL BE NORTHWEST AT HUF AND BMG AND BECOME NORTHWEST AT IND AND BMG AROUND 20Z && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...JAS NEAR TERM...JAS SHORT TERM...JAS LONG TERM....KOCH AVIATION...KOCH
Hazardous weather outlook, May 7, 4:02 AM EDT, 11 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 402 AM EDT MON MAY 7 2012 INZ021-028>031-035>049-051>057-060>065-067>069-072-080815- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-JENNINGS- 402 AM EDT MON MAY 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: SLIGHT RISK FOR SEVERE THUNDERSTORMS. HAZARDS: LIGHTNING...HEAVY RAIN...LARGE HAIL...DAMAGING WINDS. TIMING: STORMS ARE MOST LIKELY TO BE SEVERE DURING THE AFTERNOON AND EVENING HOURS...AFTER 200 PM. DISCUSSION: LOW PRESSURE OVER CENTRAL ILLINOIS WILL PUSH INTO INDIANA THIS AFTERNOON...DRAGGING A COLD FRONT ACROSS THE STATE. THIS WILL RESULT IN THUNDERSTORMS...SOME OF WHICH COULD BE SEVERE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. OUTLOOK: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. DISCUSSION: AN UPPER LEVEL WEATHER DISTURBANCE WILL PUSH THROUGH THE STATE ON WEDNESDAY...OTHERWISE HIGH PRESSURE WILL REMAIN IN CONTROL OF INDIANA/S WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ070-071-080815- LAWRENCE-JACKSON- 402 AM EDT MON MAY 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: SLIGHT RISK FOR SEVERE THUNDERSTORMS...RIVER FLOODING. HAZARDS: LIGHTNING...HEAVY RAIN...LARGE HAIL...DAMAGING WINDS. RIVER FLOODING. TIMING: STORMS ARE MOST LIKELY TO BE SEVERE DURING THE AFTERNOON AND EVENING HOURS...AFTER 200 PM. RIVER FLOODING ONGOING. DISCUSSION: LOW PRESSURE OVER CENTRAL ILLINOIS WILL PUSH INTO INDIANA THIS AFTERNOON...DRAGGING A COLD FRONT ACROSS THE STATE. THIS WILL RESULT IN THUNDERSTORMS...SOME OF WHICH COULD BE SEVERE. PLEASE SEE THE LATEST FLOOD STATEMENTS REGARDING FLOODING ALONG THE MUSCATATUCK RIVER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. OUTLOOK: RIVER FLOODING WILL CONTINUE ALONG THE MUSCATATUCK RIVER. DISCUSSION: AN UPPER LEVEL WEATHER DISTURBANCE WILL PUSH THROUGH THE STATE ON WEDNESDAY...OTHERWISE HIGH PRESSURE WILL REMAIN IN CONTROL OF INDIANA/S WEATHER. RIVER FLOODING WILL CONTINUE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ON THIS AFTERNOON AND THIS EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) PUMA
In the hours before
Special weather statement, May 7, 3:23 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 323 PM EDT MON MAY 7 2012 INZ041-072015- DELAWARE- 323 PM EDT MON MAY 7 2012 AT 318 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM OVER INTERSTATE 69 WEST OF MUNCIE...AND MOVING NORTHEAST AT 15 MPH. THIS STORM MAY PRODUCE WIND GUSTS TO 30 MPH AND PEA SIZE HAIL. HEAVY DOWNPOURS RESTRICTING VISIBILITY IS LIKELY. DRT
Local storm report, May 7, 3:39 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
339 PM EDT MON MAY 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL 2 SW MUNCIE 40.18N 85.42W
05/07/2012 E0.88 INCH DELAWARE IN TRAINED SPOTTER
0339 PM HAIL MUNCIE 40.20N 85.39W
05/07/2012 E0.50 INCH DELAWARE IN TRAINED SPOTTER
&&
DTUCEKLocal storm report, May 7, 3:41 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
341 PM EDT MON MAY 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM TSTM WND GST MUNCIE 40.20N 85.39W
05/07/2012 E50 MPH DELAWARE IN TRAINED SPOTTER
&&
DTUCEKThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 8:08 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Vermillion | 52 min |
| May 7, 7:19 AM EDT | Special Weather Statement | IND | Parke, Vermillion, Vigo | 41 min |
| May 7, 4:01 PM EDT | Areal Flood Advisory | IND | Delaware | 3 hr |
| May 7, 4:24 PM EDT | Severe Thunderstorm Warning | IND | Randolph | 21 min |
| May 7, 4:37 PM EDT | Severe Thunderstorm Warning | IND | Randolph | 18 min |
| May 7, 5:07 PM EDT | Special Weather Statement | IND | Hendricks | 23 min |
| May 7, 5:27 PM EDT | Special Weather Statement | IND | Marion | 48 min |
| May 7, 6:55 PM EDT | Areal Flood Advisory | IND | Jackson | 4 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.